# SDR USAA20090604EM037

- Difficulty date: June 2, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N968UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Part number: M8372377R1407N
- Condition: Burned
- Location: Nr 2 Tat
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 1815, PHL - CLT - AT CRUISE ALTITUDE THE "TAT 2 FAILED" ADVISORY LIGHT ILLUMINATED.  THE AUTO THROTTLE AND LEFT NAVIGATION KICKED OFF.  THE COPILOT SWITCHED SOURCE TO CAPTAIN AND ALL OPERATED NORMAL WITH THE ADVISORY LIGHT REMAINING ON.  ON DESCENT AT 22,000 FEET THE FLIGHT ATTENDANT SMELLED AN ELECTRICAL ODOR IN CABIN, STRONGER IN THE FORWARD GALLEY AREA. THERE WAS NO SMOKE OBSERVED.  AT 21,000 FEET THE ODOR STARTED TO DISSIPATE.  MAINTENANCE FOUND THE NR 2 TAT CONNECTOR PLUG BURNT ON THE PROBE.  THE CONNECTOR AND THE TAT WERE REMOVED AND REPLACED.
